MathSciNet Relay Station
MathSciNet bibliographic data
MR175813 (31 #89) 05.50
Motzkin, T. S.; Straus, E. G. Maxima for graphs and a new proof of a theorem of Turán. Canad. J. Math. 17 1965 533–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement